MathSciNet Relay Station
MathSciNet bibliographic data
MR2979573 60G50 (11R06 33C20 82B41)
Borwein, Jonathan M.; Straub, Armin; Wan, James; Zudilin, Wadim Densities of short uniform random walks. With an appendix by Don Zagier. Canad. J. Math. 64 (2012), no. 5, 961–990.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement